MathSciNet Relay Station
MathSciNet bibliographic data
MR1129843 52B30 (32S20 55P99 57N99)
Orlik, Peter Complements of subspace arrangements. J. Algebraic Geom. 1 (1992), no. 1, 147–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement